# SDR VNAA2011020700001

- Difficulty date: February 1, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 16,103 hours, 16,910 cycles
- Engine: Ge CF343B1
- Engine time: 15,776 hours, 16,584 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 6030T40P02
- Part serial: GDB03235
- Condition: Cracked
- Location: Rt Engine
- Part time: 15,776 hours, 16,584 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT ENGINE ITT ERRATIC AND RIGHT ENGINE ITT HOT ICON DURING APPROACH TO CLT.  AIRCRAFT LANDED WITHOUT INCIDENT IN CLT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE RIGHT ENGINE OUTBOARD THERMOCOUPLE HARNESS AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
